# SDR MALA030477

- Difficulty date: October 20, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Lt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3322, LT BLEED AIR LEAK LIGHT ILLUMINATED,LIGHT EXTINGUISHED AFTER CLOSING BLEED VALVE.  AIR RETURN TO MEM.  MAINTENANCE FOUND LOOSE CLAMP ON RUBBER DUCT P/N 9303688-100.  TIGHTEN CLAMP,RUN ENGINES WITH BLEEDS ON NO FAULT FIND.LEAK CHECK IS GOOD.ALL CHECKS GOOD  IAW SF340 CHAPTER 36.
